# SDR ASAA2012102093159

- Difficulty date: October 20, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,565 hours, 5,877 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 076971102453
- Condition: Malfunctioned
- Location: Apu
- Part time: 6,298 hours, 6,954 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APU START THE FAULT LIGHT CAME ON AND SMOKE WAS OBSERVED COMING OUT OF THE APU EXHAUST.  ACCOMPLISHED FIM TASK 49-40, TASK 802, NO FLAME SHUTDOWN, MAINT MESSAGE 49-41011.  REPLACED IGNITER PLUG AND IGNITION EXCITER REF MM 49-41-51 AND 49-41-31.
